# SDR SCNA97115

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FORWARD CABIN FLOOR SUPPORT AT STATION 314 WAS FOUND CORRODED.  FABRICATED AND INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-03.
